David Bourget (Western Ontario)
David Chalmers (ANU, NYU)
Rafael De Clercq
Jack Alan Reynolds
Learn more about PhilPapers
Journal of Symbolic Logic 62 (3):925-949 (1997)
Let φ be a monadic second order sentence about a finite structure from a class K which is closed under disjoint unions and has components. Compton has conjectured that if the number of n element structures has appropriate asymptotics, then unlabelled (labelled) asymptotic probabilities ν(φ) (μ(φ) respectively) for φ always exist. By applying generating series methods to count finite models, and a tailor made Tauberian lemma, this conjecture is proved under a mild additional condition on the asymptotics of the number of single component K-structures. Prominent among examples covered, are structures consisting of a single unary function (or partial function) and a fixed number of unary predicates
|Keywords||No keywords specified (fix it)|
|Categories||categorize this paper)|
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
|Through your library|
References found in this work BETA
No references found.
Citations of this work BETA
No citations found.
Similar books and articles
H. Andréka, I. Hodkinson & I. Németi (1999). Finite Algebras of Relations Are Representable on Finite Sets. Journal of Symbolic Logic 64 (1):243-267.
Robert Goldblatt (2001). Quasi-Modal Equivalence of Canonical Structures. Journal of Symbolic Logic 66 (2):497-508.
Eric Rosen (1997). Modal Logic Over Finite Structures. Journal of Logic, Language and Information 6 (4):427-439.
Yuri Gurevich & Saharon Shelah (1996). On Finite Rigid Structures. Journal of Symbolic Logic 61 (2):549-562.
Martin Otto (1996). The Expressive Power of Fixed-Point Logic with Counting. Journal of Symbolic Logic 61 (1):147-176.
M. Krynicki & K. Zdanowski (2005). Theories of Arithmetics in Finite Models. Journal of Symbolic Logic 70 (1):1-28.
Ian Hodkinson & Martin Otto (2003). Finite Conformal Hypergraph Covers and Gaifman Cliques in Finite Structures. Bulletin of Symbolic Logic 9 (3):387-405.
David Fernández Duque (2011). On the Modal Definability of Simulability by Finite Transitive Models. Studia Logica 98 (3):347-373.
A. C. Walczak-Typke (2005). The First-Order Structure of Weakly Dedekind-Finite Sets. Journal of Symbolic Logic 70 (4):1161 - 1170.
E. Fischer & J. A. Makowsky (2004). On Spectra of Sentences of Monadic Second Order Logic with Counting. Journal of Symbolic Logic 69 (3):617-640.
Sorry, there are not enough data points to plot this chart.
Added to index2009-01-28
Total downloads1 ( #438,484 of 1,101,064 )
Recent downloads (6 months)0
How can I increase my downloads?